# SDR SWAA2022113076540

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INTERIOR HANDLE IS LOOSE.   TIGHTENED FWD SERVICE DOOR INTERIOR HANDEL IAW AMM 52-41-31-400-802.
